# SDR IPXA0160612

- Difficulty date: June 8, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,253 hours, 3,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN FLOORBOARD NR 252LG HAS A CRACK.  FABRICATED MAIN CARGO FLOORBOARD NR252LG PER UPS EO A300-5320-16407-D APPENDIX B.
